English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Morita invariance of equivariant Lusternik-Schnirelmann category and invariant topological complexity

MPS-Authors
/persons/resource/persons256248

Angel,  A.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Supplementary Material (public)
There is no public supplementary material available
Citation

Angel, A., Colman, H., Grant, M., & Oprea, J. (2020). Morita invariance of equivariant Lusternik-Schnirelmann category and invariant topological complexity. Theory and Applications of Categories, 35(7), 179-195.


Cite as: http://hdl.handle.net/21.11116/0000-0007-D98E-5
Abstract
We use the homotopy invariance of equivariant principal bundles to prove that the equivariant ${\mathcal A}$-category of Clapp and Puppe is invariant under Morita equivalence. As a corollary, we obtain that both the equivariant Lusternik-Schnirelmann category of a group action and the invariant topological complexity are invariant under Morita equivalence. This allows a definition of topological complexity for orbifolds.